Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in the hands and toes after taking Methamphetamine?

I injected meth into myself lastnight and I woke up this morning all swollen toes fingers hands were numb my fohead has recently been going numb on and off and im getting an ear ach in my right side. Also been drinkin pickle juice and eating onions for my kidneys in case they are starting to fail. pleasehelp
Mon, 17 Dec 2018
Report Abuse
Pulmonologist 's  Response
Hello,

The possibility of an acute allergic reaction to Methamphetamine is more likely. Since you have injected it in blood, allergist reaction is more severe and acute. You should drink plenty of fluids orally.

Take anti-allergic (montelukast) and antihistamine (Levocetirizine or fexofenadine) combination twice daily.

Your swelling will mostly subside in 1-2 days. If not improving after 2 days then consult a doctor. Better not to do this kind of substance abuse again. It may not kill you all of a sudden.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Kaushal Bhavsar, Pulmonologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am an iv drug user. Shot meth in my the middle range of my arm, and missed. Now my vains in my wrist and hand are puffing and I m having to run...